# SDR 2A6D2022010710401

- Difficulty date: January 7, 2022
- Submitted: January 7, 2022
- Operation: General aviation
- Aircraft: N507AM
- Make and model: Snias AS350B3
- Aircraft serial: 4711
- Aircraft time: 4,822 hours, 10,877 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,883 hours, 7,544 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Deck Plate
- Part number: 350A21123921
- Part serial: NA
- Condition: Dented
- Location: Zone 200
- Part time: 4,822 hours, 10,877 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP DENTS ON THE R/H SIDE IN AN AREA .35” LONG BY 1.1” WIDE WITH A MAX DEPTH OF .033” DEEP. THE DAMAGE IS LOCATED AT APPROXIMATELY STA 4370, WL 1759, AND BL 350R.
